Korean J. Math. Vol. 32 No. 1 (2024) pp.109-120
DOI: https://doi.org/10.11568/kjm.2024.32.1.109

On lacunary $\Delta^{m}$-statistical convergence in g-metric space

Main Article Content

Asif Hussain Jan
Tanweer Jalal


The aim of this research is to describe lacunary $\Delta^{m}$-statistically convergent sequences with respect to metrics on generalised metric spaces (g-metric spaces) and to look into the fundamental characteristics of this statistical form of convergence. Also, the relationship between strong summability and lacunary $\Delta^{m}$-statistical convergence in g-metric space is established at the end.

Article Details


[1] R.Abazari, Statistical convergence in probabilistic generalized metric spaces wrt strong topology, Journal of Inequalities and Applications 2021 (1) (2021), 1–11. http://doi.org/10.1186/s13660-021-02669-w Google Scholar

[2] R.Abazari, Statistical convergence in g-metric spaces, Filomat 2022 (5) (2022), 1461–1468. http://doi.org/10.2298/FIL2205461A Google Scholar

[3] M.A.Alghamdi and M.Mursaleen, λ-Statistical convergence in paranormed space, Abstract and Applied Analysis, 2013, 1-5, http://doi.org/10.1155/2013/264520 Google Scholar

[4] A.Alotaibi, and A.M.Alroqi, Statistical convergence in a paranormed space, Journal of Inequalities and Applications 1 (2012), 1–6, http://doi.org/10.1186/1029-242X-2012-39 Google Scholar

[5] I.A.Bhat, L.N.Mishra, V.N.Mishra, C.Tunc ̧, O.Tun ̧c, Precision and efficiency of an interpolation approach to weakly singular integral equations, International Journal of Numerical Methods for Heat and Fluid Flow, 2024. http://doi.org/10.1108/HFF-09-2023-0553 Google Scholar

[6] H.Choi, S.Kim and S.Y.Yang, Structure for g-Metric Spaces and Related Fixed Point Theorems, arXiv preprint arXiv:1804.03651, 2018. http://doi.org/10.48550/arXiv.1804.03651 Google Scholar

[7] J.Connor, The statistical and strong p-Cesaro convergence of sequences, Analysis 8 (12) (1988), 47–64. Google Scholar

[8] J.Connor and J.Kline, On statistical limit points and the consistency of statistical convergence, Journal of Mathematical Analysis and Applications 197 (2) (1996), 392–399. http://doi.org/10.1006/jmaa.1996.0027 Google Scholar

[9] O.Duman, M.K.Khan and C.Orhan, A-statistical convergence of approximating operators, Mathematical Inequalities and Applications 6 (2003), 689–700. http://doi.org/10.7153/MIA-06-62 Google Scholar

[10] A.El-Sayed Ahmed, S.Omran and A.J.Asad, Fixed Point Theorems in Quaternion-Valued Metric Spaces, Abstract and Applied Analysis, 2014, Article ID 258958, 9 pages, http://doi.org/10.1155/2014/258985 Google Scholar

[11] M.Et and R.Colak, On some generalized difference difference sequence spaces, Soochow journal of mathematical 24 (4) (1995), 377–386. http://doi.org/10.1023/A:1004597132128 Google Scholar

[12] H.Fast, Sur la convergence statistique, Colloquium Mathematicum 2 (1951), 241–244. http://eudml.org/doc/209960 Google Scholar

[13] J.A.Fridy and M.K.Khan, Tauberian theorems via statistical convergence, Journal of Mathematical Analysis and Applications 228 (1) (1998), 73–95. http://doi.org/10.1006/jmaa.1998.6118 Google Scholar

[14] J.A.Fridy and C.Orhan, Lacunary statistical summability, Journal of Mathematical Analysis and Applications 173 (2) (1993), 497–504. http://dx.doi.org/10.1006/JMAA.1993.1082 Google Scholar

[15] S.K.Jain, G.Meena, L.Rathour, L.N.Mishra, Results in b-metric spaces endowed with graph and application to differential equations, Journal of Applied Mathematics and Informatics 41 (4) (2023), 883–892. Google Scholar

[16] T.Jalal and I.A.Malik, I-convergent triple fuzzy normed spaces, Asia Pacific Journal of Mathematics 41 (5) (2022), 1093–1109. http://dx.doi.org/10.22199/issn.0717-6279-4867 Google Scholar

[17] T.Jalal and I.A.Malik, Some new triple sequence spaces over n-normed space , Proyecciones (Antofagasta) 37 (3) (2018), 547–564. http://dx.doi.org/10.4067/S0716-09172018000300547 Google Scholar

[18] T.Jalal and I.A.Malik, I -Convergence of triple difference sequence spaces over n-normed space, Tbilisi Mathematical Journal 11 (4) (2018), 93–102. https://doi.org/10.32513/tbilisi/1546570888 Google Scholar

[19] T.Jalal and I.A.Malik, Topological and Algebraic Properties of Triple n-normed Spaces, Proceedings of the fifth international conference on mathematics and computing, Springer Singapore, 2021,187–196. Google Scholar

[20] H.Kizmaz, On certain sequence spaces, Canadian Mathematical Bulletian 24 (2) (1981), 169– 176. https://doi.org/10.4153/CMB-1981-027-5 Google Scholar

[21] G.Mani, L.N.Mishra, V.N.Mishra, Common fixed point theorems in complex partial b-metric space with an application to integral equations, Advanced Studies: Euro-Tbilisi Mathematical Journal 15 (1) (2022), 129–149. https://doi.org/10.32513/asetmj/19322008209 Google Scholar

[22] V.N. Mishra, L.N. Mishra, N. Subramanian, S.A.A. Abdulla, Analytic weighted rough statistical convergence with rate of rough convergence and Voronovskaya theorem of triple difference sequences, Applied Sciences (APPS), 22, 2020, 157-168. Google Scholar

[23] V.N. Mishra, N. Rajagopal, P. Thirunavukkarasu and N. Subramanian, The Generalized difference of d􏰃χ3I􏰄 of fuzzy real numbers over p-metric spaces defined by Musielak Orlicz function, Caspian Journal of Mathematical Sciences 10 (2) (2021), 244–253. Google Scholar

[24] L.N. Mishra, M. Raiz, L. Rathour, V.N. Mishra, Tauberian theorems for weighted means of double sequences in intuitionistic fuzzy normed spaces, Yugoslav Journal of Operations Research 32 (3) (2022), 377–388. http://dx.doi.org/10.2298/YJOR210915005M Google Scholar

[25] V.N. Mishra, M. Raiz, N. Rao, Dunkl analog of Szasz Schurer Beta bivariate operator, Mathematical Foundation of Computing 6 (4) (2022), 651–669, https://doi.org/10.3934/mfc.2022037 Google Scholar

[26] Z.Mustafa and B.Sims, A new approach to generalized metric spaces, Journal of Nonlinear and convex Analysis 7 (2) (2006), 289–297. Google Scholar

[27] V.K. Pathak, L.N. Mishra, V.N. Mishra, On the solvability of a class of nonlinear functional integral equations involving Erd ́elyi–Kober fractional operator, Math. Meth. Appl. Sci, 2023, 1–13, https://doi.org/10.1002/mma.9322 Google Scholar

[28] S.K.Paul, L.N.Mishra, V.N.Mishra, D.Baleanu, Analysis of mixed type nonlinear Volterra–Fredholm integral equations involving the Erd ́elyi–Kober fractional operator, Journal of King Saud University -Science 35 (10) (2023), 102949. https://doi.org/10.1016/j.jksus.2023.102949 Google Scholar

[29] M. Raiz, A. Kumar, V. N. Mishra and N.Rao, Dunkl Analogue of Szasz Schurer Beta Operators and their Approximation Behavior, Mathematical Foundation of Computing 5 (4) (2022), 315. https://doi.org/10.3934/mfc.2022007 Google Scholar

[30] D. Rai, N. Subramanian, Vishnu Narayan Mishra, The Generalized difference of 􏰁 χ2I of fuzzy real numbers over p− metric spaces defined by Musielak Orlicz function, New Trends in Math. Sci 4 (3) (2016), 296–306. https://doi.org/10.20852/ntmsci.2016320385 Google Scholar

[31] E.Savas and P.Das, A generalized statistical convergence via ideals, Applied Mathematics Letters 24 (6) (2011), 826–830. https://doi.org/10.1016/j.aml.2010.12.022 Google Scholar

[32] H.Steinhaus, Sur la convergence ordinaire et la convergence asymptotique, Colloquium Mathematicae 2 (1951), 73–74. Google Scholar

[33] A.Zygmund, Trignometric Series, Cambridge University.Press, Cambridge, 1979. https://doi.org/10.1017/CBO9781316036587 Google Scholar